Alert archive / Wisconsin / River Flood Warnings in 2020

River Flood Warning 5, NWS Milwaukee, WI

March 20, 2020Lafayette County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Mar 20, 2020, 12:06 PM CDT for Lafayette County, Wisconsin. It took effect at Mar 20, 2020, 12:27 PM CDT. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Mar 20, 2020, 12:06 PM CDT (17:06 UTC)
In effect from
Mar 20, 2020, 12:27 PM CDT
Expired
Mar 21, 2020, 5:03 AM CDT
In force
17 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

County Lafayette County, WI

The radar

The Milwaukee radar (KMKX), 110 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pecatonica River near Blanchardville (BCHW3). The gauge peaked at 10.95 ft at Mar 20, 2020, 6:00 PM CDT.

actionminormoderate101503/2003/2103/22
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05433000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

639 
WGUS43 KMKX 201706
FLWMKX

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Milwaukee/Sullivan WI
1206 PM CDT Fri Mar 20 2020

...The National Weather Service in Milwaukee/Sullivan WI has issued 
a Flood Warning for the following rivers in Wisconsin...Illinois...

  Rock River At Afton affecting Winnebago and Rock Counties.

  East Branch Pecatonica River Near Blanchardville affecting 
  Lafayette County.


WIC065-210515-
/O.NEW.KMKX.FL.W.0005.200320T1727Z-200322T1401Z/
/BCHW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1206 PM CDT Fri Mar 20 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Flood Warning for
  the East Branch Pecatonica River Near Blanchardville.
* Until Sunday morning.
* At 10:00 AM CDT Friday the stage was 10.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 12.5 feet just after midnight tonight. It 
  will then fall below flood stage late tomorrow evening.
* Impact...At 13.0 feet, Highway 78, F and H north of park in 
  Blanchardville is flooded and closed. Floodwaters completely cover 
  McKellar Park, inluding the tennis courts and football field. 12.8 
  feet is about a 50 percent chance flood meaning there is a 50 
  percent chance in any given year of the river reaching that level.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 1 pm...    
Location        stage stage     stage/time    Sat  Sun  Mon  Tue   
Blanchardville  11.0  9.0   10.48 10 am 3/20  12.1 8.8  7.6  7.5   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Blanchardville  10.48 10 am 3/20        3.57       12.50 7 am 3/21   





&&

LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
      4272 8991 4279 8991

$$

ILC201-WIC105-210515-
/O.NEW.KMKX.FL.W.0006.200321T0000Z-000000T0000Z/
/AFTW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1206 PM CDT Fri Mar 20 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Flood Warning for
  the Rock River At Afton.
* From this evening until further notice.
* At 10:00 AM CDT Friday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening and continue rising to a crest of 9.4 feet Wednesday 
  evening.
* Impact...At 9.1 feet, Floodwaters affect property of a home on 
  South Christian Road on the east side of the river in the Afton 
  area.  There is minor erosional flood damage to lowland and 
  agricultural land in the Afton and Janesville areas.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 1 pm...    
Location        stage stage     stage/time    Sat  Sun  Mon  Tue   
Afton           9.0   8.0   8.86  10 am 3/20  9.1  9.1  9.2  9.3   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Afton           8.86  10 am 3/20        0.53       9.40  1 am 3/27   





&&

LAT...LON 4274 8910 4274 8903 4265 8899 4247 8902
      4248 8910 4261 8909

$$

PATTERSON
3 follow-up statements
857 
WGUS83 KMKX 202100
FLSMKX

Flood Statement
National Weather Service Milwaukee/Sullivan WI
400 PM CDT Fri Mar 20 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...Illinois...

  East Branch Pecatonica River Near Blanchardville affecting 
  Lafayette County.

  Rock River At Afton affecting Winnebago and Rock Counties.


WIC065-210900-
/O.EXT.KMKX.FL.W.0005.000000T0000Z-200322T1400Z/
/BCHW3.1.ER.200320T1944Z.200321T0600Z.200322T0200Z.NO/
400 PM CDT Fri Mar 20 2020

...The Flood Warning is now in effect until late Sunday morning...

The Flood Warning continues for
  the East Branch Pecatonica River Near Blanchardville.
* Until Sunday morning.
* At 2:00 PM CDT Friday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 12.5 feet 
  just after midnight tonight. It will then fall below flood stage 
  late tomorrow evening.
* Impact...At 13.0 feet, Highway 78, F and H north of park in 
  Blanchardville is flooded and closed. Floodwaters completely cover 
  McKellar Park, inluding the tennis courts and football field. 12.8 
  feet is about a 50 percent chance flood meaning there is a 50 
  percent chance in any given year of the river reaching that level.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 1 pm...    
Location        stage stage     stage/time    Sat  Sun  Mon  Tue   
Blanchardville  11.0  9.0   10.81 2 pm 3/20   12.1 8.8  7.6  7.5   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Blanchardville  10.81 1 pm 3/20         3.85       12.50 7 am 3/21   





&&

LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
      4272 8991 4279 8991

$$

ILC201-WIC105-210900-
/O.CON.KMKX.FL.W.0006.200321T0000Z-000000T0000Z/
/AFTW3.1.ER.200321T0000Z.200326T0000Z.000000T0000Z.NO/
400 PM CDT Fri Mar 20 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Rock River At Afton.
* From this evening until further notice.
* At 2:00 PM CDT Friday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening and continue rising to a crest of 9.4 feet Wednesday 
  evening.
* Impact...At 9.1 feet, Floodwaters affect property of a home on 
  South Christian Road on the east side of the river in the Afton 
  area.  There is minor erosional flood damage to lowland and 
  agricultural land in the Afton and Janesville areas.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 1 pm...    
Location        stage stage     stage/time    Sat  Sun  Mon  Tue   
Afton           9.0   8.0   8.87  2 pm 3/20   9.1  9.1  9.2  9.3   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Afton           8.87  1 pm 3/20         0.45       9.40  1 am 3/27   





&&

LAT...LON 4274 8910 4274 8903 4265 8899 4247 8902
      4248 8910 4261 8909

$$

WAGNER
178 
WGUS83 KMKX 210117
FLSMKX

Flood Statement
National Weather Service Milwaukee/Sullivan WI
817 PM CDT Fri Mar 20 2020

...The Flood Warning continues for the following rivers in 
Wisconsin...Illinois...

  Baraboo River Near Baraboo affecting Sauk and Columbia Counties.

  Rock River At Afton affecting Winnebago and Rock Counties.

  East Branch Pecatonica River Near Blanchardville affecting 
  Lafayette County.


WIC021-111-211330-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-200325T1200Z/
/BABW3.1.ER.200320T1405Z.200323T0000Z.200325T0600Z.NO/
817 PM CDT Fri Mar 20 2020

...The Flood Warning is now in effect until Wednesday morning...

The Flood Warning continues for
  the Baraboo River Near Baraboo.
* Until Wednesday morning.
* At 6:00 PM CDT Friday the stage was 16.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 17.2 feet 
  Sunday evening. It will then fall below flood stage early 
  Wednesday morning.
* Impact...At 17.0 feet, If Wisonsin River at Portage up to 17 feet 
  also, water impacts parking lots near Hwy 33 and water over Tritz 
  Rd near Hwy 33. There is widespread flooding of agricultural land.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 7 pm...    
Location        stage stage     stage/time    Sat  Sun  Mon  Tue   
Baraboo         16.0  14.0  16.34 6 pm 3/20   16.7 17.2 16.9 16.2  

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Baraboo         16.34 6 pm 3/20         4.18       17.20 1 am 3/23   





&&

LAT...LON 4342 8965 4351 8967 4353 8964 4354 8957
      4349 8945 4347 8957

$$

ILC201-WIC105-211330-
/O.CON.KMKX.FL.W.0006.000000T0000Z-000000T0000Z/
/AFTW3.1.ER.200321T0600Z.200325T0000Z.000000T0000Z.NO/
817 PM CDT Fri Mar 20 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Rock River At Afton.
* Until further notice.
* At 6:00 PM CDT Friday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage just 
  after midnight tonight and continue rising to a crest of 9.3 feet 
  Tuesday evening.
* Impact...At 9.1 feet, Floodwaters affect property of a home on 
  South Christian Road on the east side of the river in the Afton 
  area.  There is minor erosional flood damage to lowland and 
  agricultural land in the Afton and Janesville areas.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 7 pm...    
Location        stage stage     stage/time    Sat  Sun  Mon  Tue   
Afton           9.0   8.0   8.90  6 pm 3/20   9.1  9.1  9.2  9.3   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Afton           8.91  5 pm 3/20         0.33       9.30  7 am 3/27   





&&

LAT...LON 4274 8910 4274 8903 4265 8899 4247 8902
      4248 8910 4261 8909

$$

WIC065-211330-
/O.CON.KMKX.FL.W.0005.000000T0000Z-200322T1400Z/
/BCHW3.1.ER.200320T1944Z.200321T1200Z.200322T0200Z.NO/
817 PM CDT Fri Mar 20 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the East Branch Pecatonica River Near Blanchardville.
* Until Sunday morning.
* At 6:00 PM CDT Friday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 12.0 feet 
  tomorrow morning. It will then fall below flood stage late 
  tomorrow evening.
* Impact...At 11.0 feet, Floodwaters cover a portion of Highway H 
  and floodwaters are into McKellar Park in Blanchardville.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 7 pm...    
Location        stage stage     stage/time    Sat  Sun  Mon  Tue   
Blanchardville  11.0  9.0   10.95 6 pm 3/20   11.3 8.2  7.6  7.5   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Blanchardville  10.96 5 pm 3/20         3.81       12.00 7 am 3/21   





&&

LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
      4272 8991 4279 8991

$$

WAGNER
642 
WGUS83 KMKX 211003
FLSMKX

Flood Statement
National Weather Service Milwaukee/Sullivan WI
503 AM CDT Sat Mar 21 2020

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  East Branch Pecatonica River Near Blanchardville affecting 
  Lafayette County.

WIC065-211115-
/O.CAN.KMKX.FL.W.0005.000000T0000Z-200321T1003Z/
/BCHW3.1.ER.700119T0812Z.700119T0813Z.700119T0813Z.NO/
503 AM CDT Sat Mar 21 2020

...The Flood Warning for the East Branch Pecatonica River Near 
Blanchardville has been cancelled...

The Flood Warning is cancelled for
  the East Branch Pecatonica River Near Blanchardville.
* At 3:00 AM CDT Saturday the stage was 10.2 feet.
* Flood stage is 11.0 feet.
* Forecast...The river rise to 10.8 feet this evening. It will then 
  fall again and remain below bankfull stage.

&&


River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours
in the future from April through September and for 48 hours in the
future from October through March.

(Stages in ft.)       Bank-       Latest         Forecast stages   
-               Flood full       observed        ...for 7 am...    
Location        stage stage     stage/time    Sun  Mon  Tue  Wed   
Blanchardville  11.0  9.0   10.21 3 am 3/21   9.6  7.7  7.5  7.4   

-                    Highest       24 hour change                    
-                    observed      in river stage                    
-                    stage in        (ft.) up to     Highest stage   
-                    the last      latest observed    forecast in    
-                     7 days            stage         next 7 days    
Blanchardville  10.96 5 pm 3/20         1.29        10.96 5 pm 3/20





&&

LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
      4272 8991 4279 8991

$$

MRC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 20, 10:43 AM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Mar 20, 10:43 AM CDT, 1 hour 23 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1043 AM CDT Fri Mar 20 2020

.UPDATE...

Gusty northwest winds are expected to linger today, shifting north
into this evening, with strong cold air advection occurring over
the area. Stratocumulus clouds will gradually scatter out by later
today, then clear out tonight. Cool temperatures are expected into
Saturday.

An area of lake effect clouds should move into the eastern parts
of the area Saturday morning and linger into early afternoon. More
clouds should move into the area later Saturday into Saturday
night, as a 500 mb shortwave trough approaches from the west.

&&

.MARINE...

Gale Warning continues for the open waters of Lake Michigan until
7 PM CDT this evening. Northwest gales to 40 knots in northern
parts of the lake, and to 35 knots in southern portions of the
lake, should linger into early afternoon. These will weaken later
in the day, perhaps a few hours before the ending time. May see
some freezing spray in the northern third of the lake today into
this evening.

Small Craft Advisory continues until 10 AM CDT Saturday for the
nearshore waters of Lake Michigan from Sheboygan to Winthrop
Harbor Illinois. Northwest winds to 30 knots are expected into
early afternoon, before slowly weakening into this evening. Waves
will remain high into early this evening, before slowly subsiding
from north to south later tonight into Saturday morning.

Southeast winds will increase on Sunday, which will bring
increasing waves. They should remain just below 4 feet by Sunday
afternoon.

&&

.PREV DISCUSSION... (Issued 637 AM CDT Fri Mar 20 2020)

UPDATE...

Snow is moving through roughly the northwest half of the forecast
area this morning as expected...and will depart over the next
couple hours. A quick dusting is still possible, mainly on grassy
and elevated surfaces.

AVIATION(12Z TAFS)...

Ceilings should improve to all MVFR by mid-morning today, with a
return to VFR by late afternoon or early evening as high pressure
begins to build in from the northwest. Snow is moving through
roughly the northwest half of the forecast area this morning as
expected...and will depart over the next couple hours. A quick
dusting is still possible, mainly on grassy and elevated surfaces.
Dry weather is then expected from mid-morning through tonight.
Gusty winds today will gradually ease this evening into tonight.

PREV DISCUSSION... (Issued 349 AM CDT Fri Mar 20 2020)

SHORT TERM...

Today and tonight...Forecast confidence is medium to high:

Rain will persist early this morning, with a gradual transition
to snow mainly along and northwest of a line from Mineral Point to
Sheboygan as colder air wraps in behind the departing low. Some
light snow accumulations will be possible in the northwest, with
up to an inch possible. Best chance for accumulations will be on
elevated and grassy surfaces. Dry weather is then expected from
mid- morning through tonight as high pressure builds in from the
northwest. Gusty winds today will gradually ease this evening into
tonight.

Highs today will be several degrees below normal due to the colder
airmass and lingering clouds. Could see some sunshine by mid/late
afternoon. Lows will be chilly tonight as well, ranging from the
upper teens to low 20s.

LONG TERM...

Saturday and Sunday...Forecast Confidence High...

Saturday will be cool but much less windy, with highs ranging from
the low 30s near the lake to mid 30s further west. Cloud cover
will be variable, with some clearing possible during the morning
and early afternoon hours over the western half of the forecast
area. Across the east, however, a fairly substantial band of lake
effect clouds are expected to affect the first tier or two of
counties closest to Lake Michigan. A few flurries will be possible
across this area as well.

Mid and high level clouds will increase later in the day as a
shortwave approaches from Minnesota. A stray shower or flurry is
possible over central Wisconsin with this feature, but overall
moisture will be lacking. Temperatures Saturday night will fall
into the mid 20s.

Sunday Night through the Middle to End of the Week...Forecast
Confidence Medium...

A southern stream shortwave will then move toward the area on
Sunday, with low chances for a few rain or snow showers across
far southeastern Wisconsin Sunday night, as the wave and
associated surface trough lift through Illinois and northwestern
Indiana.

Upper level flow will remain active for much of next week, with
additional chances for precipitation Tuesday and Wednesday night
into Thursday. Despite the rain chances, temperatures will be
fairly reasonable, with highs in the 50s most days.

AVIATION(09Z TAFS)...

Ceilings should eventually improve to MVFR by mid-morning today,
with a return to VFR by late afternoon or early evening as high
pressure begins to build in from the northwest. Rain will persist
early this morning, with a gradual transition to snow mainly along
and northwest of a line from Mineral Point to Sheboygan. Some
light snow accumulations will be possible in the northwest, with
up to an inch possible. The best chance for accumulations will be
on elevated and grassy surfaces. Dry weather is then expected
from mid-morning through tonight. Gusty winds today will
gradually ease this evening into tonight.

MARINE...

Gusty north to northwest winds will develop this morning behind
departing low pressure over the eastern Great Lakes and ahead of
high pressure over the Northern Plains. Gale force winds and high
waves are expected, with the strongest winds to 40 knots over the
north half of Lake Michigan. A little freezing spray will be
possible across the northern third of the lake today into this
evening as a colder airmass arrives.

Kept the Gale Warning timing as is for the open waters, but
extended the Small Craft Advisory for the nearshore waters into
Saturday morning due to lingering waves.

The high will weaken just a bit and move over Lake Michigan
Saturday, bringing lighter winds back to the area. Southeast winds
will pick up some Sunday as the high slides eastward.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning until 7 PM CDT this evening for LMZ080-261-362-364-
     366-563-565-567-669-671-673-675-777-779-868-870-872-874-876-
     878.

     Small Craft Advisory until 10 AM CDT Saturday for LMZ643>646.

&&

Update...Wood
Today/Tonight and Aviation/Marine...DDV
Saturday THROUGH Thursday...Boxell
Hazardous weather outlook, Mar 20, 2:28 AM CDT, 9 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
228 AM CDT Fri Mar 20 2020

WIZ046-047-051-052-056>060-062>072-210730-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
228 AM CDT Fri Mar 20 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Several area rivers will begin to approach flood stage late this
week into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-210730-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
228 AM CDT Fri Mar 20 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

Gusty northwest winds will continue today across the nearshore
waters, and a Small Craft Advisory is in effect. A few gusts to
near gale force will be possible. In addition to the winds, waves
will be elevated into tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Waves will remain elevated into Saturday morning, especially south
of Milwaukee.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-210730-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
228 AM CDT Fri Mar 20 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

Northwest winds will strengthen to gale force early this morning,
with gales continuing through this afternoon. A Gale Warning is in
effect.

Freezing spray will be possible across the northern portion of the
lake today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 3:55 AM CDTRiver Flood WarningMKXColumbia, Sauk5 days
Mar 20, 10:47 AM CDTRiver Flood WatchMKXLafayette46 hr
Mar 20, 10:47 AM CDTRiver Flood WatchMKXRock21 days
Mar 20, 12:06 PM CDTRiver Flood WarningMKXRock21 days

Nearby

River Flood Warnings in Wisconsin, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.